# SDR IPXA10160766

- Difficulty date: June 16, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  MAIN CARGO COMPARTMENT FLOORBOARD NR 251KJ IS DISBONDED AT FWD OTBD CORNER.  ACCOMPLISHED REPAIR ON MAIN CARGO FLOOR PANEL NR 251KJ IAW EO A300-5320-38221-B.
